# SDR MALA020689

- Difficulty date: December 22, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Stage of operation: NR
- How discovered: L
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEAD EMERGENCY FLASHLIGHT BATTERIES.  MAINTENANCE REPLACED BATTERY PN P4-01-0021. OPS CHECKS GOOD.
